Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Anxiety and stress, on Celexa, really dizzy, sweaty, black dots in vision, nausea. Why ?

F Hi let me explain some stuff first I m a recovering drug addict, I ve got horrible anxiety and I have a looot of stress in my life. I ve been sober for seven months so I don t think its withdrawl. And I take 10mg of celexa for my anxiety. But last night out of nowhere I got really cold, dizzy,sweaty, and started seeing black dots just fill my vision . I felt like I was going to throw up and I was scared. My boyfriend called an ambulance and they say that because of a recent uti infection it could cause my anxiety to be worse and not feel that great.. I want to know if I m okay or it I should seek further help and go to the hospital for my problems
Asked On : Wed, 5 Dec 2012
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your recent episode of symptoms seems to be indicative of a panic attack. Panic attacks are sudden bouts of intense anxiety accompanied by a lot of physical symptoms like increased sweating, dizziness, vomiting sensation, chest tightness, fear of death or impending doom, strange bodily sensations, etc. Since you are quite distressed due to this and since your anxiety symptoms are also persisting, I would advise you to consult a psychiatrist for further evaluation and treatment. There are effective treatment options - in the form of medication or psychotherapy which can help you overcome these anxiety / panic attack problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 13 Dec 2012
I find this answer helpful
Psychiatrist Dr. Sundar Gnanavel's  Response
Thanks for your query. It is encouraging to note that you have made a successful attempt to abstain from substance abuse as that might further precipitate anxiety symptoms. Sudden anxiety attacks are refereed to as panic attacks that can be managed with anti-anxiety medication or psychotherapy (eg cognitive behavioural therapy). The dosage of celexa (citalopram) can be escalated if required after a thorough psychiatric evaluation. You can also try breathing relaxation exercises/yoga/meditation. Hope you find my suggestions useful.
Dr Sundar Gnanavel
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor